Yaz or Yasmin. Have you been taking either?
Posted 10 January 2010 - 09:13 PM
Posted 11 January 2010 - 08:17 PM
Currently taking: vit. D 600 IU, Calcium 400 mg, Accuflora probiotic (1-2 per day)
Posted 12 January 2010 - 02:58 AM
Posted 13 January 2010 - 01:17 PM
Posted 13 January 2010 - 03:07 PM
Posted 13 January 2010 - 04:13 PM
Posted 14 January 2010 - 02:50 PM
Posted 16 January 2010 - 02:51 PM
Thanks for your reply Tana. I have had bowel problems all my life but things stabilised from the ages of 7/8 to 17, which now I think about it is about six months after I started taking the pill. I never thought of this before because the symptoms came on so gradually - I had several bad bouts over the space of around 3 years, then things got quickly worse when I was 20. I'm seriously considering stopping the pill just to see what happens - I went on it originally because of horrendous period pains, but they'd be a piece of cake to deal with in comparison to how I feel now.
I think it is a possibility. I don't think it even matters after how long since starting the pill the problems started...your body can just stop tolerating them at some point.
Posted 16 January 2010 - 10:12 PM
Posted 17 January 2010 - 12:02 PM
That is a long time, but I'm willing to be patient if that's what it takes. I've already lost the past three and a half years of my life to IBS, I can wait a while longer if it means a dramatic improvement in the long run. I'm seeing my consultant on Wednesday and will definitely mention this. Imagine if my pill has been the cause of the problem all along and I was quite happily taking it every day, completely oblivious!
That's true.... I was also enjoying the absence of menstrual pain and of heavy bleeding, which was my biggest problem before...but I prefered to quit rather than having IBS symptoms all the time. Now at least I have clean periods of time when IBS is just gone. Things get bad once a month or so. I think it take time to recover after the pill. I read somewhere it took somebody around 2 years ...what a ####!
Posted 17 January 2010 - 12:29 PM
Posted 18 January 2010 - 04:22 PM
Posted 20 January 2010 - 07:30 AM
Posted 20 January 2010 - 03:49 PM
Posted 21 January 2010 - 12:07 PM
Posted 21 January 2010 - 12:45 PM
Posted 22 January 2010 - 09:51 AM
Posted 22 January 2010 - 05:54 PM
Posted 22 January 2010 - 11:26 PM
Posted 23 January 2010 - 03:40 PM
Maybe you could discuss your symptoms with your doctor and see if you could try a different type of pill?
I was actually just about to ask this question! Only I'm not taking Yaz I'm taking organon BC. I think BC might be causing my symptoms too. But due to the fact that I dont want to get pregnant I dont know if I want to stop taking it or not... I just got back on it last month and my stomach and nausea has been through the roof. Dont know if its because im under more stress are the combination of it all?